# SDR SCNA97032

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING IS INOP FROM SEAT ROW 23 TO ROW 29.  REMOVED AND REPLACED FEEDER STRIP  FROM WALL, OPS CHECKED GOOD IN ACCORDANCE WITH 30-50-00.
